# SDR REXA2022111102523

- Difficulty date: November 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: CN6241103
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF C-DUCT FOUND CRACK AT APPROX 12 O'CLOCK AT CASCADE ATTACH POINT	REPAIRED PER EA: CRJ954-14767 REV B 11/6/2022
